# SDR ASAA2016030916133

- Difficulty date: March 9, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631026
- Part serial: 2046
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MIDFLAP UPPER SURFACE INBD END IS CHAFED.  ACFT GROUNDED.  BLENDED CHAFE ON RT INBD MIDFLAP UPPER SKIN, CHECKOUT OF LIMITS IAW SRM 57-53-01-A-1, FIG 101.  R & R RT INBD MIDFLAP UPPER INBD SKIN SEGMENT IAW SRM 57-53-01-2R-3.
